MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE AGG. PLUS SHAVER BLADE SMALL JOINT F-SERIES 3.5MM EACH - ORDER MULTIPLES; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

STRYKER ENDOSCOPY-SAN JOSE AGG. PLUS SHAVER BLADE SMALL JOINT F-SERIES 3.5MM EACH - ORDER MULTIPLES; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number 0375638000
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that a chipped shaver tip was detected during surgery.The shaver tip was immediately replaced with a new one, and the surgery itself was completed without issue.The sales rep was contacted and confirmed that all broken pieces were removed from the patient.

Brand Name
AGG. PLUS SHAVER BLADE SMALL JOINT F-SERIES 3.5MM EACH - ORDER MULTIPLES
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key24252864
Report Number0002936485-2026-00051
Device Sequence Number8326652
Product Code GFA
UDI-Device Identifier37613327061995
UDI-Public37613327061995
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0375638000
Device Lot Number24353CE2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown